| Model Number |
6570-0-036 |
| Medical Device Problem Codes |
Unstable (1667); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
| Date of Event |
06/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Patient had left index tha in (b)(6), 2021.Patient presents with instability.Undergoes revision on (b)(6) 2021.Only head and liner are exchanged.
Additional Manufacturer Narrative
Reported event an event regarding instability and dislocation involving a ceramic head was reported.The event was not confirmed.Method & results product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant indicated: this inquiry reports revision of a left total hip replacement for instability approximately six months after the initial surgery.I can confirm that revision took place since i was able to see operation reports and preop and postop x-rays.I cannot however confirm that the hip actually dislocated since i have no corroborating evidence such as office notes or radiographs.Regarding the possible root cause of postop instability, i cannot determine it with certainty.Causes of instability in the early postoperative is most likely due to surgical technique factors.Patient activity factors could also play a role.There is no evidence of prosthetic dysfunction.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: a review of the provided medical records by a clinical consultant indicated: this inquiry reports revision of a left total hip replacement for instability approximately six months after the initial surgery.I can confirm that revision took place since i was able to see operation reports and preop and postop x-rays.I cannot however confirm that the hip actually dislocated since i have no corroborating evidence such as office notes or radiographs.Regarding the possible root cause of postop instability, i cannot determine it with certainty.Causes of instability in the early postoperative is most likely due to surgical technique factors.Patient activity factors could also play a role.There is no evidence of prosthetic dysfunction.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
Patient had left index tha in january 13, 2021.Patient presents with instability.Undergoes revision on (b)(6) 2021.Only head and liner are exchanged.